Alert archive / Ohio / River Flood Warnings in 2013
River Flood Warning 14, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Feb 27, 2013, 4:42 PM EST for Ottawa County, Sandusky County, Wood County, Ohio. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2013, 4:42 PM EST (21:42 UTC)
- Expired
- Mar 1, 2013, 3:15 AM EST
- In force
- 35 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
Counties Ottawa County, OH, Sandusky County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 115 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Portage River at Woodville (WDVO1). The gauge peaked at 9.85 ft at Feb 28, 2013, 9:00 AM EST.
- Action stage
- 8 ft
- Minor stage
- 11 ft
- Moderate stage
- 12.5 ft
- Major stage
- 13.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
079 WGUS41 KCLE 272142 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 442 PM EST WED FEB 27 2013 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-280542- /O.NEW.KCLE.FL.W.0014.130227T2142Z-130228T1630Z/ /WDVO1.1.ER.130227T2139Z.130228T0000Z.130228T1030Z.NO/ 442 PM EST WED FEB 27 2013 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE PORTAGE RIVER AT WOODVILLE * FROM THIS AFTERNOON UNTIL THURSDAY MORNING * AT 4:30 PM WEDNESDAY THE STAGE WAS...9.0 FEET * THE RIVER WILL RISE TO NEAR 9.3 FEET LATE TONIGHT. * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 9.0 FEET * AT 9.0 FEET...FLOODING BEGINS IN TRAIL MARKER PARK. * AT 9.0 FEET...TRAIL MARKER PARK FLOODS. $$
6 follow-up statements
614 WGUS81 KCLE 280258 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 958 PM EST WED FEB 27 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK AT PHALANX STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-281058- /O.EXT.KCLE.FL.W.0014.000000T0000Z-130301T1630Z/ /WDVO1.1.ER.130227T2142Z.130228T1800Z.130301T1030Z.NO/ 958 PM EST WED FEB 27 2013 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE. * AT 9:30 PM WEDNESDAY THE STAGE WAS 9.4 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 10.0 FEET BY THURSDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * AT 11.0 FEET...PORTIONS OF ERIE STREET AND PORTIONS OF TRAIL MARKER PARK FLOODED. * AT 9.0 FEET...FLOODING BEGINS IN TRAIL MARKER PARK. $$ OHC155-281058- /O.CON.KCLE.FL.W.0013.000000T0000Z-130228T1620Z/ /PHAO1.1.ER.130227T2330Z.130228T0400Z.130228T1020Z.UU/ 958 PM EST WED FEB 27 2013 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION. * AT 9:00 PM WEDNESDAY THE STAGE WAS 9.7 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 9.8 FEET BY TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING. * AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE THREATENED. $$
748 WGUS81 KCLE 281012 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 512 AM EST THU FEB 28 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK AT PHALANX STATION ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-281812- /O.CON.KCLE.FL.W.0014.000000T0000Z-130301T1630Z/ /WDVO1.1.ER.130227T2142Z.130228T1800Z.130301T1030Z.NO/ 512 AM EST THU FEB 28 2013 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE. * AT 4:30 AM THURSDAY THE STAGE WAS 9.8 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 10.0 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING. * AT 9.0 FEET...FLOODING BEGINS IN TRAIL MARKER PARK. $$ OHC155-281801- /O.EXT.KCLE.FL.W.0013.000000T0000Z-130228T1801Z/ /PHAO1.1.ER.130227T2330Z.130228T0700Z.130228T1201Z.UU/ 512 AM EST THU FEB 28 2013 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION. * AT 5:00 AM THURSDAY THE STAGE WAS 9.7 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY THIS MID MORNING. * AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE THREATENED. $$
619 WGUS81 KCLE 281553 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1053 AM EST THU FEB 28 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK AT PHALANX STATION ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-282353- /O.EXT.KCLE.FL.W.0014.000000T0000Z-130301T2100Z/ /WDVO1.1.ER.130227T2142Z.130228T1800Z.130301T1500Z.NO/ 1053 AM EST THU FEB 28 2013 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE. * AT 10:30 AM THURSDAY THE STAGE WAS 9.9 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * AT 9.0 FEET...FLOODING BEGINS IN TRAIL MARKER PARK. $$ OHC155-281623- /O.CAN.KCLE.FL.W.0013.000000T0000Z-130228T1801Z/ /PHAO1.1.ER.130227T2330Z.130228T0700Z.130228T1222Z.UU/ 1053 AM EST THU FEB 28 2013 THE FLOOD WARNING IS CANCELLED FOR THE EAGLE CREEK AT PHALANX STATION. * AT 10:00 AM THURSDAY THE STAGE WAS 9.2 FEET. * FLOOD STAGE IS 9.5 FEET. * THE RIVER FELL BELOW FLOOD STAGE AT 7:22 AM THURSDAY. $$
189 WGUS81 KCLE 282334 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 634 PM EST THU FEB 28 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN OHIO... PORTAGE RIVER AT WOODVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-010734- /O.CON.KCLE.FL.W.0014.000000T0000Z-130301T2100Z/ /WDVO1.1.ER.130227T2142Z.130228T1330Z.130301T1500Z.NO/ 634 PM EST THU FEB 28 2013 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE. * AT 5:30 PM THURSDAY THE STAGE WAS 9.7 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. THE RIVER WILL SLOWLY FALL THROUGH FRIDAY MORNING AND GO BELOW FLOOD EARLY FRIDAY AFTERNOON. * AT 9.0 FEET...FLOODING BEGINS IN TRAIL MARKER PARK. * AT 9.0 FEET...TRAIL MARKER PARK FLOODS. $$
175 WGUS81 KCLE 010414 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1114 PM EST THU FEB 28 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-011214- /O.CON.KCLE.FL.W.0014.000000T0000Z-130301T2100Z/ /WDVO1.1.ER.130227T2142Z.130228T1330Z.130301T1500Z.NO/ 1114 PM EST THU FEB 28 2013 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE. * AT 10:30 PM THURSDAY THE STAGE WAS 9.2 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. THE RIVER LEVEL WILL FALL JUST BELOW THE FLOOD STAGE BY MORNING. * AT 9.0 FEET...FLOODING BEGINS IN TRAIL MARKER PARK. * AT 9.0 FEET...TRAIL MARKER PARK FLOODS. $$
661 WGUS81 KCLE 010815 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 315 AM EST FRI MAR 1 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-010845- /O.CAN.KCLE.FL.W.0014.000000T0000Z-130301T2100Z/ /WDVO1.1.ER.130227T2142Z.130228T1330Z.130301T0548Z.NO/ 315 AM EST FRI MAR 1 2013 THE FLOOD WARNING IS CANCELLED FOR THE PORTAGE RIVER AT WOODVILLE. * AT 2:30 AM FRIDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 9.0 FEET. * FELL BELOW FLOOD STAGE AT 12:48 AM FRIDAY. * FORECAST...THE RIVER WILL FALL TO 6.8 FEET BY SATURDAY MORNING. * AT 9.0 FEET...FLOODING BEGINS IN TRAIL MARKER PARK. * AT 9.0 FEET...TRAIL MARKER PARK FLOODS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Feb 27, 3:30 PM EST, 1 hour 12 minutes earlier.
Area forecast discussion, Feb 27, 3:30 PM EST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 330 PM EST WED FEB 27 2013 .SYNOPSIS... LOW PRESSURE WILL MOVE SLOWLY EAST AND MORPH INTO ANOTHER LOW ALONG THE EAST COAST BY THURSDAY AFTERNOON. THE LOW WILL AFFECT THE LOCAL AREA THROUGH SATURDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... THE SLUMBERING GIANT LOW PRESSURE WILL TAKE ITS SWEET OLD TIME GETTING OUT OF THE FORECAST AREA. THE UPPER LEVEL LOW PRESSURE SYSTEM DOMINATES THE ENTIRE EASTERN TWO THIRDS OF THE UNITED STATES. MODELS INDICATE THE UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN NEARLY IN PLACE OVERNIGHT. THE SURFACE LOW WILL CONTINUE TO FORCE SOME SLOW COLD AIR ADVECTION EAST AND CAUSE THE RAIN TO GRADUALLY TRANSITION OVER TO SNOW OVERNIGHT FROM WEST TO EAST. LOOKING AT SOME ACCUMULATIONS OVER THE EASTERN PORTIONS OF THE FORECAST AREA AS SYNOPTIC SNOW AND NOT LAKE EFFECT. LIGHT AMOUNTS IF ANY WILL BE EXPECTED ELSEWHERE. A GRADUAL DROP IN TEMPERATURES DOWN TO THE UPPER 20S TO LOWER 30S FOR LOWS OVERNIGHT. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/... THE SLUMBERING GIANT ARRIVES ON THE EAST COAST BY THURSDAY EVENING WITH THE UPPER LEVEL LOW PRESSURE SYSTEM LINGERING BACK WEST OVER THE FORECAST AREA INTO EARLY SATURDAY MORNING. THE SURFACE HIGH PRESSURE FINALLY MOVES EAST INTO THE REGION AND WILL BE RATHER SLENDER AS IT EXTENDS ALL THE WAY DOWN FROM GEORGIAN BAY TO THE TEXAS GULF COAST BY SATURDAY AFTERNOON. SOME LINGERING SNOW SHOWERS WILL CONTINUE THROUGH MUCH OF THE FORECAST PERIOD DUE TO THE WRAP AROUND MOISTURE AND SYNOPTIC EFFECTS OVER THE AREA. LAST BIT OF PRECIPITATION SHOULD COME TO AN END BY SATURDAY NIGHT. TEMPERATURES THROUGH THE PERIOD WILL REMAIN NEARLY STEADY STATE IN THE 30S FOR HIGHS AND 20S TO UPPER TEENS FOR LOWS. NO REAL STRONG COLD AIR ADVECTION IS EXPECTED THROUGH THE PERIOD. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... LONG TERM BEGINS ON SUNDAY WITH THE GFS AND ECMWF SIMILAR AT THE SURFACE WITH LOW PRESSURE IN THE CENTRAL PLAINS AND A WEAK NORTH/SOUTH RIDGE FROM ONTARIO ACROSS THE LAKES INTO THE SOUTHEASTERN STATES. ALOFT HOWEVER THE GFS SHOWS A SHORT WAVE RIDGE JUST TO OUR WEST WITH DRY AIR IN PLACE ACROSS THE REGION WHILE THE ECMWF SHOWS ONLY A HINT OF THE RIDGE. THE MODELS HOWEVER ALSO AGREE ON WHATEVER COLD AIR IS ENCROACHING INTO THE EASTERN U.S. WILL BE ENCROACHING INTO THE OHIO VALLEY. MODELS CONTINUE TO DIVERGE AT LEAST IN THE MOISTURE FIELD THROUGH THE REMAINDER OF THE FORECAST. STARTING SUNDAY WILL SHADE FORECAST TOWARD THE DRIER GFS. THE GFS HOWEVER DOES SHOW DEEPER MOISTURE CREEPING WEST INTO NORTHWEST PA SO WILL BRING CLOUDS AND CHANCE POPS FOR SNOW SHOWERS THERE SUNDAY NIGHT. MONDAY AND MONDAY NIGHT WILL KEEP FORECAST DRY WITH ONLY A SLIGHT CHANCE POP NWRN PA. TUESDAY AN UPPER LOW WILL BE DEVELOPING IN THE IOWA/MISSOURI REGION WITH A SURFACE LOW NEAR THE MISSOURI BOOT HEEL. EXPECT RAIN/SNOW TO MOVE INTO THE AREA FROM THE WEST/SOUTHWEST AHEAD OF THE SYSTEM DURING THE DAY. MODELS KEEP MOST OF THE PRECIP SOUTH OF THE AREA BUT STILL THINK CHANCE POPS WILL BE WARRANTED. LOOKING INTO MID WEEK...BOTH MODELS RE-CONVERGE A BIT WITH A SURFACE HIGH ACROSS THE OHIO VALLEY AND A WEAK RIDGE SO WILL KEEP WEDNESDAY DRY. && .AVIATION /21Z WEDNESDAY THROUGH MONDAY/... WIDESPREAD MVFR AND IFR CIG AND VISIBILITIES EXPECTED THROUGH THE PERIOD IN LOW CLOUDS AND LIGHT SNOW. UPPER LEVEL LOW PRESSURE CAMPED OUT OVER THE AREA THIS AFTERNOON. THE LOW WILL MOVE SLOWLY TO WESTERN NEW YORK/LAKE ONTARIO REGION BY 12Z THURSDAY WITH DEEP MOISTURE ACROSS THE REGION THROUGH THE PERIOD. RAIN AND SNOW SHOWN ON RADAR ACROSS WESTERN AND CENTRAL OHIO EARLY THIS AFTERNOON WITH A GENERAL EAST/NORTHEAST DRIFT. EXPECT THIS TO OVERSPREAD EASTERN TERMINALS THROUGH THE AFTERNOON AND EARLY EVENING. OVERNIGHT WILL GO WITH A GENERAL SNOW ACROSS THE REGION...AGAIN WITH MVFR/IFR CONDITIONS. NO SIGNIFICANT IMPROVEMENT EXPECTED ON FRIDAY. OUTLOOK...NON-VFR THROUGH FRIDAY NIGHT. && .MARINE... AN AREA OF LOW PRESSURE WILL MOVE OVER ONTARIO OVERNIGHT TURNING WINDS TO THE NORTHWEST OVER THE LAKE. WINDS WILL INCREASE AS COLD AIR ADVECTION MIXES STRONGER GUSTS OVER 20 KT THURSDAY. HIGH PRESSURE WILL SINK SOUTH OUT OF CANADA BEHIND THE EXITING LOW ON FRIDAY. THIS WILL CONTINUE THE NORTH/NORTHWEST WINDS THROUGH THE WEEKEND HOWEVER THEY WILL BE 15KT OR LESS. ICE ON THE LAKE IS LIKELY TO BREAK UP UNDER THE INITIAL STRONGER WINDS. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...LOMBARDY NEAR TERM...LOMBARDY SHORT TERM...LOMBARDY LONG TERM...TK AVIATION...TK MARINE...JAMISON
Hazardous weather outlook, Feb 27, 5:04 AM EST, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 504 AM EST WED FEB 27 2013 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-281015- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 504 AM EST WED FEB 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-281015- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 504 AM EST WED FEB 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 3:48 PM EST | River Flood Warning | CLE | Trumbull | 19 hr |
Nearby
River Flood Warnings in Ohio, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.